MAUDE Adverse Event Report: ORGANON & CO. JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON & CO. JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This initial spontaneous report originating from the united states, was received from a registered nurse, referring to a female patient of unknown age.The patient's historical condition included caesarean section.The patient's current conditions and concomitant medications were not reported.This report concerns 1 patient and 1 device.On (b)(6) 2022, the patient was started on vacuum-induced hemorrhage control system (jada system) (lot# was not reported) for postpartum hemorrhage (pph).The reporter stated that the vacuum-induced hemorrhage control system (jada system) was difficult to place (device placement issue), because the patient had a caesarean section.The reporter stated that this was the first time they were using the vacuum-induced hemorrhage control system (jada system).The reporter stated that the suction tubing of the vacuum-induced hemorrhage control system (jada system) was filing up with blood up to the canister.They were told by their representative that if this occurred then the vacuum-induced hemorrhage control system (jada system) was not working (device ineffective).They were unclear of the total volume of blood that was in the tubing but through trial and error they believed that the blood within the tubing was 60 milliliters (ml) at the time of the call.The bleeding had not stopped during the call and the uterus was firm.They stated that the suction was working, and that placement was correct using an ultrasound.The nurse also stated they were curious if there was a blood clot and that they could set the pressure to 80 but it kept going up to 95 (wrong technique in device usage process).The patient was under treatment at the time of the call and all the assistance provided during the call did not help.Hence, the case was escalated as they were needing immediate assistance (required intervention).No further details known or available at the time of report.The availability of the vacuum-induced hemorrhage control system (jada system) for evaluation was unknown.Upon internal review, the event of "device ineffective" was determined to be medically significant.Medical device reporting criteria: serious injury.Fda code: health effects - health impact (per annex f): 4648 insufficient information (there is not yet enough information available to classify the health impact.) fda code: (health effects - health impact per annex f): 4641 (unexpected medical intervention) patient required an unforeseen medical intervention, excluding surgery, which was not on the original treatment plan.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON & CO.
30 hudson street, jersey city
NJ 07302
Manufacturer (Section G)
ORGANON & CO.
30 hudson street, jersey city
NJ 07302
Manufacturer Contact
30 hudson street, jersey city
MDR Report Key15988489
Report Number3017425145-2022-00149
Device Sequence Number5672626
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale